# SDR AALA202508293411

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 54,020 hours, 20,522 cycles
- System (JASC): 5200 · Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 2R DOOR LOW PRESSURE INDICATED. MAINTENANCE SERVICED R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
